# SDR DALA2020122804302

- Difficulty date: December 26, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 87,644 hours, 23,110 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK MAINTENANCE FOUND RT NR 4 DOOR SLIDE PRESS GAUGE ON RED.  CORRECTIVE ACTION: REPLACED R4 SLIDE PACK ASSEMBLY.  SYSTEM OPERATION IS NORMAL.
